zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the CR-structure of certain linear group orbits in infinite dimensions. (English) Zbl 1170.32314
Summary: For large classes of complex Banach spaces (mainly operator spaces) we consider orbits of finite rank elements under the group of linear isometries. These are (in general) real-analytic submanifolds of infinite dimension but of finite CR-codimension. We compute the polynomial convex hull of such orbits $M$ explicitly and show as main result that every continuous CR-function on $M$ has a unique extension to the polynomial convex hull which is holomorphic in a certain sense. This generalizes to infinite dimensions results from a recent joint paper of the author and {\it D. Zaitsev} [Invent. Math. 153, No. 1, 45--104 (2003; Zbl 1027.32032)].
MSC:
32V25Extension of functions and other analytic objects from CR manifolds
17C50Jordan structures associated with other structures
32H02Holomorphic mappings on analytic spaces; holomorphic embeddings; related questions
32E20Polynomial convexity
32M15Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (analytic spaces)
46G20Infinite dimensional holomorphy
WorldCat.org
Full Text: EuDML
References:
[1] M. S. Baouendi - P. Ebenfelt - L. P. Rothschild, “Real Submanifolds in Complex Spaces and Their Mappings”, Princeton Math. Series 47, Princeton Univ. Press, 1998. Zbl0944.32040 MR1668103 · Zbl 0944.32040
[2] M. S. Baouendi - F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. (2) 113 (1981), 387-421. Zbl0491.35036 MR607899 · Zbl 0491.35036 · doi:10.2307/2006990
[3] A. Boggess, “CR Manifolds and the Tangential Cauchy-Riemann Complex”, Studies in Advanced Mathematics, CRC Press. Boca Raton, Ann Arbor, Boston, London 1991. Zbl0760.32001 MR1211412 · Zbl 0760.32001
[4] N. Boubaki, “Integration”, Hermann, Paris 1965.
[5] S. Dineen, “Complex Analysis on Infinite Dimensional Spaces”, Berlin-Heidelberg-New York, Springer, 1999. Zbl1034.46504 MR1705327 · Zbl 1034.46504
[6] J. Faraut - L. Bouattour, Enveloppes polynômiales d’ensembles compacts invariants, Math. Nachr. 266 (2004), 20-26. Zbl1053.32007 MR2040332 · Zbl 1053.32007 · doi:10.1002/mana.200310140
[7] T. Franzoni - E. Vesentini, “Holomorphic Maps and Invariant Distances”, North Holland, Amsterdam, 1980. Zbl0447.46040 MR563329 · Zbl 0447.46040
[8] L. A. Harris - W. Kaup, Linear algebraic groups in infinite dimensions, Illinois J. Math. 21 (1977), 666-674. Zbl0385.22011 MR460551 · Zbl 0385.22011
[9] W. Kaup, Algebraic Characterization of Symmetric Complex Banach Manifolds, Math. Ann. 228 (1977), 39-64. Zbl0335.58005 MR454091 · Zbl 0335.58005 · doi:10.1007/BF01360772 · eudml:162984
[10] W. Kaup, A Riemann Mapping Theorem for Bounded Symmetric Domains in Complex Banach Spaces, Math. Z. 183 (1983), 503-529. Zbl0519.32024 MR710768 · Zbl 0519.32024 · doi:10.1007/BF01173928 · eudml:173337
[11] W. Kaup, On spectral and singular values in JB$^*$-triples, Proc. Roy. Irish. Acad. 96A (1996), 95-103. Zbl0904.46039 MR1644656 · Zbl 0904.46039
[12] W. Kaup, Bounded symmetric domains and polynomial convexity, Manuscripta Math. 114 (2004), 391-398. Zbl1056.32011 MR2076455 · Zbl 1056.32011 · doi:10.1007/s00229-004-0469-6
[13] W. Kaup - D. Zaitsev, On the CR-structure of compact group orbits associated with bounded symmetric domains, Invent. Math. 153 (2003), 45-104. Zbl1027.32032 MR1990667 · Zbl 1027.32032 · doi:10.1007/s00222-002-0278-z
[14] O. Loos, “Jordan pairs”, Springer Lecture Notes 460, 1975. Zbl0301.17003 MR444721 · Zbl 0301.17003 · doi:10.1007/BFb0080843
[15] C. Sacré, Enveloppes polynomiales de compacts, Bull. Sci. Math. 116 (1992), 129-144. Zbl0756.32009 MR1154377 · Zbl 0756.32009
[16] J. Sauter, “Randstrukturen beschränkter symmetrischer Gebiete”, Dissertation, Tübingen, 1995. · Zbl 0911.46033